# SDR SWAA2013042615262

- Difficulty date: March 30, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C2658
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT CAN I/B POSITION WORN.  REMOVED AND REPLACED SLAT CAN IAW EA.
